MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PUMP A127 GOFLO; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

SMITH & NEPHEW, INC. PUMP A127 GOFLO; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number A127
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign zip code: (b)(6).
 
Event or Problem Description
It was reported calibration issues have caused high flow.A backup device was available to complete the procedure with no delay or patient injuries.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.

Brand Name
PUMP A127 GOFLO
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7608474
Report Number3003604053-2018-00091
Device Sequence Number1383687
Product Code FEQ
UDI-Device Identifier04056702003715
UDI-Public(01)04056702003715
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA127
Device Catalogue Number72204968
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date06/17/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1